# SDR ALG2005F00120

- Difficulty date: November 7, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON PRELANDING CHECK, ENGINE OIL PRESSURE DECREASED AND OIL TEMPERATURE INCREASED ABOVE THE RED LINE.  ON LONG FINAL TO THE BASE, SHUTDOWN NR 1 ENGINE.  AFTER LANDING, NOTIFIED MAINTENANCE.  (K)
